Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Guthrie, J.A.
Reynolds, D.F.
and
Stone, H.E.
1973.
Connected expansions of topologies.
Bulletin of the Australian Mathematical Society,
Vol. 9,
Issue. 2,
p.
259.
Reynolds, Donald F.
1975.
Studies in Topology.
p.
489.
Mancuso, Vincent J.
1976.
Expansion and dimension.
Journal of the Australian Mathematical Society,
Vol. 22,
Issue. 3,
p.
313.
Guthrie, J. A.
Stone, H. E.
and
Wage, M. L.
1978.
Maximal connected expansions of the reals.
Proceedings of the American Mathematical Society,
Vol. 69,
Issue. 1,
p.
159.
Narvarte, J.A.
and
Guthrie, J.A.
1981.
Expansions of k-spaces.
Topology and its Applications,
Vol. 12,
Issue. 1,
p.
75.
Borges, C. R.
1991.
Lots and go spaces.
Acta Mathematica Hungarica,
Vol. 57,
Issue. 1-2,
p.
69.
Hu, Wanjun
2003.
Tychonoff expansions in which a given set is open.
Topology and its Applications,
Vol. 131,
Issue. 2,
p.
129.
El-Gayar, Mostafa A.
and
Abu-Gdairi, Radwan
2024.
Extension of topological structures using lattices and rough sets.
AIMS Mathematics,
Vol. 9,
Issue. 3,
p.
7552.